•  Paracetamol 125 mg + Phenylephrine Hydrochloride 5 mg + Chlorpheniramine Maleate 1 mg
Achoo se achhe tak

 Paracetamol 125 mg + Phenylephrine Hydrochloride 5 mg + Chlorpheniramine Maleate 1 mg

Nasal Congestion associated with Headache and Fever

In children between 2 to 5 yrs: 2.5ml 3 to 4 times a day

60 ML

Constricts the blood vessels results in decreasing the flow of blood thus relieves nasal congestion blocks H1-receptor sites on tissues.

Store medicines at room temperature, away from heat and direct light. Do not freeze medicines unless required by package insert. Keep medicines away from children and pets.

Alcohol, Antipsychotics, Decongestants, Digoxin, High blood pressure medicines, Interfere with certain laboratory tests.

Feeling of sickness, Skin reddening, Allergic reactions, Shortness of breath, Swollen facial features, Liver damage



Want create site? Find Free WordPress Themes and plugins.
Did you find apk for android? You can find new Free Android Games and apps.
Menu